# SDR ASOA200801646

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD SIDE OF THE BELLY FRAME LOWER FLANGE AT FS 317.00 BETWEEN STR 27 AND 26R.   REMOVED CORROSION AT FWD SIDE OF THE BELLY FRAME LOWER FLANGE AT FS 317.00 BETWEEN STR 27 AND 26R IAW SRM 51-21-06 SKIN THICKNESS WITHIN LIMITS.  ALODINED PRIMED AND PAINTED REWORKED AREA IAW SRM 51-21-16.  WORK COMPLETED RG7026456.
